# SDR TWAA0000414

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1155 - 1306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO COMPT FLOOR WEB WAS CORRODED ON LOWER SIDE OF WEB, STA 1155 TO 1306, RT SIDE.  REMOVED AND REPLACED WEB MEMBRANE PER SRM 53-05, VIEW D AND E.
